# SDR A6WA202303028473

- Difficulty date: March 2, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 44,109 hours, 41,979 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Skin
- Part number: 60021024
- Part serial: NSA
- Condition: Dented
- Location: Rh Vertical Stab
- Part time: 44,109 hours, 41,979 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT NOTED ON R/H VERTICAL STAB BETWEEN RIB#3-RIB #4 AFT OF MID SPAR AND APPROX 14" T/E ****AIRCRAFT REMOVED FROM SERVICE******** REPAIRED PER CRJ-200 SRM 55-31-31
